I have started taking novynette birth control pills. after finishing the first pack i got my period. i am now on the 11th day of the second pack and am getting light bleeding. is this normal? or could something be wrong? could i be pregnant?
Welcome to ehealthforum,
If you were not sexually active during your first pack use, chances of pregnancy can be ruled out. The bleeding that you are experiencing could be the breakthrough bleeding/spotting which is a common side effect of hormonal birth control pills. Visit your doctor/gynecologist to have alternate pills prescribed to avoid this. Be regular with the birth control pill use. Drink plenty of water.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.